# SDR DALA2016061004499

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 696, LONG 26 RT AND FRAME BS 715, LONGERON 27R AT UNDERWING BARREL KEELBEAM INTERNAL STRUCTURE. SM, CARD 16, ZONE 140. FRAMES WERE REPAIRED IAW SRM 51-70-11, REPAIR 1, SRM 51-41-02, SRM 51-10-04 PAR 15 AND 21. RII COMPLETED.
